# SDR AALA201609169012

- Difficulty date: September 14, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 46,797 hours, 27,765 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, ECAM ALERT, AVIONICS SMOKE NO PERCEPTIBLE SMOKE DETECTED IN COCKPIT OR CABIN NOTED.  ACCOMPLISHED RESET IAW AMM 26-16-710.  NO FAULTS NOTED.
